# SDR UIEA2019121986107

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,404 hours, 17,290 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Rt Pack Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PACK PRIMARY HEAT EXCHANGER IN TEMP INDICATOR IS BLANK.( REMOVED AND REPLACED BULB ASSY IAW AMM 21-61-02. OPS CHK NORMAL. )
